# SDR COMA0860274

- Difficulty date: June 8, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fs 718
- Part time: 30,545 hours, 26,805 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 718.00 FRAME DOUBLER CRACKED ON THE AFT SIDE AT STRINGERS 10 AND 11.  REMOVED AND REPLACED FRAME DOUBLER IAW BOMBARDIER REO 601R-53-61-243.  (S)
